# SDR FDEA201604301433

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 55,882 hours, 20,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: A5796030000351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR FLAP UPPER SKIN FOUND CRACK, BETWEEN RIB 25 - RIB 26, STRINGER 2.6 - 2.7.  COMPLIED WITH EA 6-5750-T0325371, PT1, TITLE: WINGS, FLIGHT SURFACES, RT CENTER FLAP RIB 26 & RIB 27 UPPER FLANGE CRACK AND UPPER SKIN CRACK AT RIB 27, THIS REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
